# SDR ABXA070256

- Difficulty date: August 9, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 57,160 hours, 58,688 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX133188QRTU
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT THRU 17,000 FEET, LEFT HYDRAULIC QUANTITY DROPPED TO ZERO WITH LOSS OF LEFT HYDRAULIC PRESSURE.  FOUND THE LEFT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP IAW DC9 MM 29-10-05-2-0001.
